# SDR 07FDEA00189

- Difficulty date: January 26, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 650-710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO PIT LT SIDE FLOOR SUPPORT Z-ANGLE HAS MANY AREAS OF CORROSION ON UPPER AND LWR SURFACE, BETWEEN STA 650 SPLICE AND STA 710 SPLICE LBL 24 " STR 26L.  REMOVED AND REPLACED Z ANGLE FROM STA 650 TO 710 REF  SRM 51-30-02 PGS 4 TO 9.  THIS IS CLASSIFIED AS A MINOR REPAIR.
